# SDR ASAA2021012233931

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,658 hours, 10,885 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838302
- Condition: Faulty
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL400.  SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED.  GROUNDED-YES.  REMOVED AND REPLACED APU FUEL FLOW DIVIDER, REF B737-800 AMM 49-31-15.  GROUND VERIFICATION SUCCESSFUL.  NO LEAKS NOTED.
